Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 1, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 3, 2016, 2:54 AM EST. It took effect at Jan 3, 2016, 4:00 AM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2016, 2:54 AM EST (07:54 UTC)
- In effect from
- Jan 3, 2016, 4:00 AM EST
- Expired
- Jan 7, 2016, 4:08 AM EST
- In force
- 4 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
275 WHUS72 KMLB 030754 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 254 AM EST SUN JAN 3 2016 AMZ550-552-570-572-032100- /O.NEW.KMLB.SC.Y.0001.160103T0900Z-160106T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 254 AM EST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-032100- /O.NEW.KMLB.SC.Y.0001.160103T2100Z-160106T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 254 AM EST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 67
6 follow-up statements
588 WHUS72 KMLB 032009 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 309 PM EST SUN JAN 3 2016 AMZ550-552-570-572-052015- /O.CON.KMLB.SC.Y.0001.000000T0000Z-160106T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 309 PM EST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-052015- /O.CON.KMLB.SC.Y.0001.160103T2100Z-160106T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 309 PM EST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
289 WHUS72 KMLB 050841 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 341 AM EST TUE JAN 5 2016 AMZ550-552-555-570-572-575-060800- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-160107T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 341 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
360 WHUS72 KMLB 060210 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 910 PM EST TUE JAN 5 2016 AMZ550-552-555-570-572-575-070300- /O.CON.KMLB.SC.Y.0001.000000T0000Z-160107T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 910 PM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
154 WHUS72 KMLB 060732 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 232 AM EST WED JAN 6 2016 AMZ550-552-555-070900- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-160107T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 232 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ AMZ570-572-575-070900- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-160108T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 232 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
085 WHUS72 KMLB 062127 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 427 PM EST WED JAN 6 2016 AMZ550-552-555-072100- /O.CON.KMLB.SC.Y.0001.000000T0000Z-160107T0900Z/ /O.NEW.KMLB.SW.Y.0001.160107T0900Z-160108T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 427 PM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM THURSDAY TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 4 AM EST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ570-572-575-072100- /O.CON.KMLB.SC.Y.0001.000000T0000Z-160108T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 427 PM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
841 WHUS72 KMLB 070908 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 408 AM EST THU JAN 7 2016 AMZ570-572-575-080900- /O.CAN.KMLB.SC.Y.0001.000000T0000Z-160108T0900Z/ /O.EXB.KMLB.SW.Y.0001.000000T0000Z-160108T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 408 AM EST THU JAN 7 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ550-552-555-080900- /O.EXP.KMLB.SC.Y.0001.000000T0000Z-160107T0900Z/ /O.CON.KMLB.SW.Y.0001.000000T0000Z-160108T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 408 AM EST THU JAN 7 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 10:30 PM EST, 4 hours 24 minutes earlier.
Area forecast discussion, Jan 2, 10:30 PM EST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1030 PM EST SAT JAN 2 2016 .DISCUSSION... ...A SOAKING RAIN FOR MUCH OF THE AREA SUNDAY/SUNDAY NIGHT... TONIGHT...SFC ANALYSIS THIS EVE SHOWS COLD FRONT DRAPED ACROSS SOUTH FL WITH MULTI-LAYERED CLOUDS NORTH OF THE BOUNDARY. A MOIST BUT SHALLOW NORTHERLY FLOW WILL PRODUCE COOL TEMPS IN THE 50S ACROSS NORTH AND INTERIOR SECTIONS...EXCEPT LOW TO MID 60S ALG THE COAST SOUTH OF THE CAPE. EVENING SOUNDING FROM JAX SHOWS A SIGNIFICANT LAYER OF DRY AIR BETWEEN 700 AND 900 MB BUT THIS IS IN THE PROCESS OF MOISTENING AS ISENTROPIC LIFT INCREASES AND RAIN MOVES IN FROM THE GULF OF MEXICO. SUN...WET/CLOUDY AND COOL CONDITIONS EXPECTED TOMORROW. ISENTROPIC LIFT CONTINUES TO INCREASE INTO SUNDAY...ESPECIALLY OVER NORTH CENTRAL FLORIDA AND MODELS ARE ALL IN GOOD AGREEMENT SHOWING HIGHEST RAINFALL COVERAGE NORTH OF OKEECHOBEE COUNTY AND THE TREASURE COAST DURING THE DAY. HAVE THEREFORE KEPT CATEGORICAL POPS (80-90 PERCENT) FROM ORLANDO/CAPE NORTHWARD WITH POPS TRENDING LOWER AS YOU GO SOUTH...DOWN TO 50 PERCENT ACROSS THE SOUTHERN TREASURE COAST. WPC HAS AVERAGE QPF TOTALS BETWEEN 0.75-1.5 INCHES THROUGH SUNDAY AFTERNOON OVER THE NRN HALF OF CENTRAL FLORIDA AND THAT STILL LOOKS REASONABLE BASED ON OTHER MODEL GUIDANCE. LITTLE DIURNAL RANGE IN TEMPERATURES EXPECTED TOMORROW OVER THE NORTH AS CLOUDY/RAINY CONDITIONS KEEP TEMPS IN THE MID TO UPPER 50S ALONG AND NW OF I-4. FARTHER SOUTH HIGHS WILL BE ABLE TO REACH BACK INTO THE UPPER 60S TO LOW 70S ACROSS OKEECHOBEE COUNTY AND THE TREASURE COAST. && .AVIATION...VFR CIGS WILL LOWER AND BECOME PREVAILING IFR/MVFR OVERNIGHT...BY 07Z AT MCO...WITH WIDESPREAD RAIN OVERSPREADING NORTHERN TERMINALS (DAB/LEE) FROM THE WEST THEN SHIFTING SOUTH DURING SUNDAY INTO SUNDAY EVE. && .MARINE... NO SIGNIFICANT CHANGES TO CURRENT COASTAL WATERS FCST. TONIGHT/SUN...NORTHERLY WINDS AROUND 10-15 KNOTS EXPECTED INTO THIS EVENING BEFORE MODELS SHOW A WEAK WAVE/LOW PRESSURE DEVELOPING EAST OF THE COASTAL WATERS AND ALONG STALLED BOUNDARY SOUTH OF THE AREA. NORTHERLY WINDS SHOULD INCREASE BACK TO 15-20 KNOTS LATE TONIGHT INTO TOMORROW AS THIS OCCURS WITH SEAS BUILDING UP TO 6 AND POSSIBLY 7 FEET OFFSHORE BY SUN AFTN. FOR NOW...WILL INCLUDE SMALL CRAFT EXERCISE CAUTION HEADLINES FOR POOR BOATING CONDITIONS EXPECTED NORTH OF SEBASTIAN INLET INTO LATE TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... DAB 56 59 47 62 / 70 90 80 10 MCO 56 60 47 64 / 60 80 80 10 MLB 60 66 50 64 / 50 70 90 20 VRB 64 70 55 65 / 30 60 90 20 LEE 53 58 43 64 / 70 80 70 10 SFB 55 58 46 64 / 60 90 80 10 ORL 56 59 47 64 / 60 90 80 10 FPR 63 73 55 65 / 30 60 90 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && KELLY/SEDLOCK
Hazardous weather outlook, Jan 2, 6:51 PM EST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 651 PM EST SAT JAN 2 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-031100- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 651 PM EST SAT JAN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... A MODERATE TO FRESH NORTH BREEZE WITH SPEEDS OF 15 TO 20 KNOTS BEHIND A COLD FRONT WILL GENERATE SHORT PERIOD WAVES AT 4 TO 6 FEET IN THE OPEN ATLANTIC. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION FOR MARINE LEGS NORTH OF SEBASTIAN INLET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WAVE OF LOW PRESSURE IS FORECAST TO DEVELOP THIS WEEKEND ALONG A STALLED FRONTAL BOUNDARY TO OUR SOUTH. THIS WILL LEAD TO A LARGE AREA OF RAIN OVERSPREADING THE AREA SUNDAY. HAZARDOUS MARINE CONDITIONS WILL DEVELOP BY SUNDAY NIGHT AS LOW PRESSURE STRENGTHENS OFFSHORE...AND THEN CONTINUE INTO MIDWEEK AS STRONG HIGH PRESSURE BUILDS TO THE MID ATLANTIC COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SEDLOCK
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.